VITRAKVI® may cause serious side effects, including:
Central nervous system (CNS) problems. VITRAKVI may cause dizziness, confusion, problems with concentration, attention, and memory, changes in your mood, and sleep problems. Tell your healthcare provider if you develop any of these symptoms or they get worse. Your healthcare provider may temporarily stop treatment, decrease your dose, or permanently stop VITRAKVI if you develop central nervous system symptoms with VITRAKVI
Bone fractures. Bone fractures can happen with VITRAKVI. Tell your healthcare provider if you develop pain, changes in your ability to move around, or bone abnormalities
Liver problems. Increased liver enzymes in blood tests are common in people who take VITRAKVI. Increased liver enzymes can sometimes lead to liver problems which can become serious. Your healthcare provider will do blood tests to check your liver function every 2 weeks during the first month of treatment with VITRAKVI, then monthly, as needed. Tell your healthcare provider right away if you develop symptoms of liver problems including: loss of appetite, nausea or vomiting, or pain on the upper right side of your stomach area. Your healthcare provider may temporarily stop treatment, decrease your dose, or permanently stop VITRAKVI if you develop liver problems with VITRAKVI
The most common side effects of VITRAKVI include:
Low red blood cell and white blood cell counts
muscle and bone pain
low levels of protein called albumin in the blood
increased levels of enzyme called alkaline phosphatase in the blood (test for liver or bone problems)
low levels of calcium in the blood
stomach (abdomen) pain
VITRAKVI may affect fertility in females and may affect your ability to become pregnant. Talk to your healthcare provider if this is a concern for you.
These are not all the possible side effects with VITRAKVI. Call your healthcare provider for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.
It is important to always talk with your healthcare provider about any side effects you have while taking VITRAKVI.
Talk with your healthcare provider to find out
more about how VITRAKVI may help you